Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2018, Volume 9, Issue 1, Pages 65–74 (Mi mvk245)  

Rate of convergence to the uniform distribution for autoregression scheme on the finite Abelian group

I. A. Kruglov

Academy of Cryptography of the Russian Federation, Moscow

Abstract: The linear autoregression scheme with random control on finite Abelian group is considered. Inequalities for the mean-square deviation of distributions of its elements from the uniform distribution are obtained.

Key words: autoregression scheme on the finite group, mean-square deviation from the uniform distribution.

DOI: https://doi.org/10.4213/mvk245

Full text: PDF file (174 kB)
References: PDF file   HTML file

UDC: 519.217.2
Received 11.V.2017

Citation: I. A. Kruglov, “Rate of convergence to the uniform distribution for autoregression scheme on the finite Abelian group”, Mat. Vopr. Kriptogr., 9:1 (2018), 65–74

Citation in format AMSBIB
\Bibitem{Kru18}
\by I.~A.~Kruglov
\paper Rate of convergence to the uniform distribution for autoregression scheme on the finite Abelian group
\jour Mat. Vopr. Kriptogr.
\yr 2018
\vol 9
\issue 1
\pages 65--74
\mathnet{http://mi.mathnet.ru/mvk245}
\crossref{https://doi.org/10.4213/mvk245}
\elib{https://elibrary.ru/item.asp?id=32810561}


Linking options:
  • http://mi.mathnet.ru/eng/mvk245
  • https://doi.org/10.4213/mvk245
  • http://mi.mathnet.ru/eng/mvk/v9/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:202
    Full text:117
    References:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022